# SDR SWAA2013100720859

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 20,050 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25047123
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN..  REPAIRED COVER IAW MM.
